# SDR A6WA200840227

- Difficulty date: March 19, 2008
- Submitted: April 10, 2008
- Operation: Air carrier
- Aircraft: N436AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7734
- Aircraft time: 12,280 hours, 11,327 cycles
- System (JASC): 4990 · APU Oil System
- Part: Cap
- Condition: Faulty
- Location: Apu Oil
- Stage of operation: TX
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT, STRONG BURNING ODOR FOLLOWED BY APU FAULT CAUTION AND APU AUTO-SHUTDOWN.  COMPLIED QRH, PACKS SWITCHED TO 10TH STAGE BLEEDS AND ODOR DISSIPATED.  TROUBLESHOT BURNING ODOR TO APU.  APU OIL SERVICING CAP FOUND TO BE FAULTY.  (M)
